On weakly conformally symmetric manifolds.

Shaikh, A.A.; Shahid, M.Hasan; Hui, Shyamal Kumar

Matematichki Vesnik (2008)

  • Volume: 60, Issue: 4, page 269-284
  • ISSN: 0025-5165

How to cite


Shaikh, A.A., Shahid, M.Hasan, and Hui, Shyamal Kumar. "On weakly conformally symmetric manifolds.." Matematichki Vesnik 60.4 (2008): 269-284. <http://eudml.org/doc/258372>.

author = {Shaikh, A.A., Shahid, M.Hasan, Hui, Shyamal Kumar},
journal = {Matematichki Vesnik},
keywords = {conformal curvature tensor; conformal transformation; scalar curvature},
language = {eng},
number = {4},
pages = {269-284},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {On weakly conformally symmetric manifolds.},
url = {http://eudml.org/doc/258372},
volume = {60},
year = {2008},

AU - Shaikh, A.A.
AU - Shahid, M.Hasan
AU - Hui, Shyamal Kumar
TI - On weakly conformally symmetric manifolds.
JO - Matematichki Vesnik
PY - 2008
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 60
IS - 4
SP - 269
EP - 284
LA - eng
KW - conformal curvature tensor; conformal transformation; scalar curvature
UR - http://eudml.org/doc/258372
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.